Hi I'm back from honeymoon nearly two weeks now, we began our travels on the 28th March and stayed in Bangkok and then worked our way through Cambodia and then up the coast of Vietnam for three weeks. Didn't really go off the beaten track and took all the usual precautions and am still taking the antimalarial tablets. Since my return I haven't been able to keep my eyes open past seven in the evening, for the first few days I put it down to jet lag but surely it can't last that long! I've been feeling nauseated, dizzy on ocassions, very tired, headaches, heightened sense of smell and vomited yesterday. Also feel hot and cold and although I don't have a thermometer my head on occasion has felt warm and clamy. I'm definitely not pregnant as I have done a test and am currently menstruating. My GP doesn't seem too concerned and has sent a stool sample for testing but won't get the results until next week. Just a little worried it could be from travelling or maybe it's just is a bug and I'm being overly cautious. Any ideas?
1. Do you have any symptoms of abdominal pain, diarrhea, rash, yellow color of the white part of your eyes?
2. How much time passes between the periods of time when you feel hot and cold?
3. Did you take any medication that was intended to prevent you from getting malaria? if so, what medication? how often did you take the medication (as directed or did you miss days)?
4. Have you been seen by your healthcare provider yet?
~ Dr. Parks
This answer is not intended as and does not substitute for medical advice. The information presented in this Medhelp.org posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.